i have anxiety,depression,some add and hyperchrodic..was switched from adderall (adderrall) to ritain started ritalin yesterday.i love my new dr he is an olser guy...said i could still have my couple beers with my meds....how long does ritalin take to work im on 10 mg but could take another 10 in the afternoon i was on 30 mg adderall (adderrall) i heard ritalin is stronger..im scared i will be allegic to ritalin as im afraid i will allergic to all new meds..and it is deiffernt than adderall (adderrall) pharmist said she has rarely heard of anyone being alletgic to these kinds of drugs but i thought i was having hard time breathing yesterday..does anyone else drink a couple beers with their ritalin.....im being treated for refraactory depression anxiety and some add..any info would help thanks all
The medication will work right away if it is at the right dosage. But typically doctors start you off at the lowest possible logical amount and then wait for feedback before upping the dosage. The 30mg adderall (adderrall) that you were on was probably an extended release version. It was bigger because it packed enough to last all day. Allergies are pretty rare, and if you had it, I think that you would know fairly rapidly. Remember, anxiety can easily cause breathing troubles (hyperventilating, etc.). Beers shouldn't be a problem.
If you still are not feeling the effect of the meds, do contact your doctor and see how to up the dosage. I don't think adding another 10mgs later in the day would do much as the first dose could be out of your system.
Glad you like your new doc, that's really important! Cheers!
well i dont really know how the med is suppose to make me feel..lol..it calmed my anxiety yesterday and i only had to take 1 1/2 xanax as far as energy does i cant tell...my heartrate has gone down as well as my pulse on the adderall (adderrall) it was both high and i was so nevous it was not extended version...i dont like uppping my prozac i dont like how thats making me feel,,im so worried ritalin is worse fpor my body or is it just the same as adderalll on the body?
For an exact answer, that really is something you need to ask your Doctor.
I googled both. Looked at their ingredients, read posts comparing the two, and came away thinking that basically they are the same. If anything ritalin might be slightly safer. Remember these medications have been used by millions and millions of people so their track record and how they act is well known.
It's just they everybody reacts a bit differently and has different needs. It actually sounds like it is working for you. I don't think that you are going to feel a burst of energy (if you have ADD). If it is helping calm your anxiety, that is huge! Do give it a chance to work - and do keep communicating with your new doctor. It sounds like things are beginning to look up for you - congratulations!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.